# SDR GTIA2024102838495

- Difficulty date: October 28, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N633NK
- Make and model: Airbus A320-232
- Aircraft serial: 6345
- Aircraft time: 35,406 hours, 15,943 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D5725916200000
- Condition: Corroded
- Location: Zone 700
- Part time: 35,406 hours, 15,943 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 321111-01-2R-JIC-NKS. FOUND CORRISION ON ANCHORAGE FITTING ON R/H MAIN LANDING GEAR DAMAGED AREA LENGTH 2.874IN, WIDTH 0.248IN, DEPTH 0.0059IN AND THICKNESS 1.563IN. RAF-01 3432211-02 GENERATED.-REPAIRED BORE LOWER AND UPPER FACES OF RETRACTION ACTUATOR ANCHORAGE FITTING LH MLG. MEASUREMENTS AFTER REWORK: DIAMETER ON BORE IS: 107.99 MM (4.2517 IN) AND LUG THICKNESS IS: 36.578 MM (1.440 INCH), THIS REPAIR IS CATEGORY C, REPAIR LIFE LIMITS: 48000 FC IAW A320 SRM 57-26-13-300-008 TABLE 2
